Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Am taking medication for BP. Have itching and swelling. Is it allergic reaction?

for bp i took beta blocker medicine prescribed by a doctor. after some months i had itching which resulted in swelling . later doctor changed my medicine and gave amtas 2.5.recently 2.or 3 times i had same problem.iam afraid same allergy problem is coming back again.iam 43 and no other diseases. please give suitable advice
Asked On : Wed, 20 Feb 2013
Answers:  2 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Some patients have allergic reactions on taking Amtas (Amlodipine) which also has as side-effects rash, itching, swelling of extremities, flushing, just to name a few. So probably you may be developing either an allergic reaction to the medication or one of its side-effects.

Kindly stop the medication and see the physician who prescribed it as as soon as possible.

Best wishes.
Answered: Sun, 24 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Ayurveda Specialist Dr. Packriswamy Sambangi's  Response
Allergic reaction may be a medicinal effect.
Involve Blood Examination for Glucose Test.
Avoid Fish and Fried fish and allergic foods.
Take DHURVA JUICE at an empty stomach for three days.
Answered: Sun, 24 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor